I started Zantrex Black yesterday. I felt perfectly fine all evening besides not really being able to sleep and was extremely dehydrated even after drinking five bottles of water, which from what I have been reading seems to be normal.
I woke up this morning and took two pills on an empty stomach. Twenty minutes later I felt really hot and flushed like I was going to pass out, then I was extremely nauseous with bad cramping pains and my cheeks and nose are beet red. After it subsided, I felt fine for about three more hours, but then to my surprise, it happened all over again.
I'm pretty sure it is the Niacin in it that is making people feel this way. It is meant to flush out your system quickly and make you sweat out toxins. As far as weight loss goes, I do feel lighter, but I think it may be from the extra water intake and cutting out high calorie caffeinated drinks. I only recommend this product to individuals who actually eat three times a day, otherwise, you will be dealing with some nasty side effects.
Bottom Line: No, I would not recommend this to a friend
5 people found it helpfulLink to this Review